MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV; CATHETER, INTRAVASCULAR, DIAGNOSTIC

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 46100-91
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a cath lab w/5 port "off" manifold (600 psi), 72" admin set and 4 ft transpac® iv where it was reported that the manifold was cracked.The event occurred immediately on use in the hospital.There was patient involvement and no patient harm/ injury.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
The reported complaint of cracks was confirmed on sample-2, sample-3, and sample-4 and not confirmed on sample-1 and sample-5.Sample-1: no visual anomalies were observed on the returned samples.The transducers were able to be connected and disconnected to the manifold.When the returned set was primed and pressure leak tested, no leaks were observed.The male luers of the transpac and the female luers of the manifold were dimensionally inspected and the extreme end of the female luers of the manifold failed the iso slip luer gage inspection.The probable cause of out of iso specification female luers had occurred due to error during molding.Sample-2: during visual inspection, the rotating male luer was received separated from the transducer.A crack was observed on the rotating male luer.When the returned set was primed and pressure leak tested, a leak was observed through the crack.The probable cause of the crack is unknown.The male luers of the transpac and the female luers of the manifold were dimensionally inspected and the extreme end of the female luers of the manifold failed the iso slip luer gage inspection.The probable cause of out of iso specification female luers had occurred due to error during molding.Sample-3: during visual inspection, one end of the female luer of the manifold was observed to have a crack.No crazing was observed near the crack.The transducers were able to be connected and disconnected to the manifold.When the returned set was primed and pressure leak tested, a leak was observed from the crack on the female luer of the manifold.The probable cause of the crack on the female luer is unknown.The male luers of the transpac and the female luers of the manifold were dimensionally inspected and the extreme end of the female luers of the manifold failed the iso slip luer gage inspection.The probable cause of out of iso specification female luers had occurred due to error during molding.Sample-4: during visual inspection, one end of the female luer of the manifold was observed to have a crack.No crazing was observed near the crack.The transducers were able to be connected and disconnected to the manifold.When the returned set was primed and pressure leak tested, a leak was observed from the crack on the female luer of the manifold.The probable cause of the crack on the female luer is unknown.The male luers of the transpac and the female luers of the manifold were dimensionally inspected and the extreme end of the female luers of the manifold failed the iso slip luer gage inspection.The probable cause of out of iso specification female luers had occurred due to error during molding.Sample-5: no visual anomalies were observed on the returned sample.The transducers were able to be connected and disconnected to the manifold.When the returned set was primed and pressure leak tested, no leaks were observed.The male luers of the transpac and the female luers of the manifold were dimensionally inspected and the extreme end of the female luers of the manifold failed the iso slip luer gage inspection.The probable cause of out of iso specification female luers had occurred due to error during molding.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.D9 device returned to manufacturer on 5/21/2024.

Brand Name
CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19392226
Report Number9617594-2024-00663
Device Sequence Number12705693
Product Code DQO
UDI-Device Identifier00840619070601
UDI-Public(01)00840619070601(17)260601(10)13672865
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K932141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Catalogue Number46100-91
Device Lot Number13672865
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date08/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown